ON A mu-MIXED TRIGONOMETRIC FUNCTIONAL EQUATION

Title
ON A mu-MIXED TRIGONOMETRIC FUNCTIONAL EQUATION
Authors
박춘길
Keywords
Hyers-Ulam stability; Superstability; d'Alembert's equation; mu-Trigonometric functional equation
Issue Date
2015-12
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 19, NO 6, Page. 1003-1011
Abstract
In this paper, we study the superstability for the mu-mixed trigonometric functional equation: integral(G) f(xty)d mu(t) - integral(G) f(xt sigma(y))d mu(t) = 2f(x)g(y), x,y is an element of G, where G is a locally compact group, f,g : G -˃ C are continuous functions, mu is a complex bounded measure and a is a continuous involution of G. We also give some applications.
URI
https://www.researchgate.net/profile/Ather_Qayyum/publication/269978186_Some_New_Generalized_Results_on_Ostrowski_Type_Integral_Inequalities_With_Application/links/54c709350cf289f0ceccc70e.pdf#page=1003http://hdl.handle.net/20.500.11754/30219
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE